# SDR DALA2019121107221

- Difficulty date: December 11, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 47,212 hours, 24,367 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 LH SIDE DOOR STOP 7, HOLE 1 (UP/INB ). CRACK AT 4 O CLOCK. ON UPPER FUSELAGE (1 EA). PERFORMED ROTOTEST INSPECTION ON HOLE (UP/INB) OF THE DOOR STOP #7 AS PER NTM 51-10-01 CRACK INDICATION ON INTERCOSTAL LAYER ONLY. THE INTERCOSTAL REPLACEMENT IS ACCOMPLISHED ON CARD 33/200.
